# SDR FDEA200910153577

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 26,852 hours, 18,071 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 1225P61
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AILERON SYS A ANNUNCIATOR LIGHT ON F/O PANEL CAME ON 30 AFTER LEVEL OFF, NO LOSS OF A SYS A HYD  FLUID.  REMOVED AND REPLACED AILERON "A" SYS HYD  LOW PRESSURE WARNING SWITCH IAW AMM 27-10-144-4, OPS CHECKED GOOD.
